Barbara is a passionate writer and animal lover who has been professionally blogging for over 10 years and counting.
A police officer in East Liverpool, Ohio was recently driving around the community when he noticed an erratic driver screeching to a halt near a school bus.
The officer approached the driver of the SUV to see what was going on.
Immediately, the officer could tell the forty-something man behind the wheel was intoxicated. So was the woman in the passenger seat, who was slumped over and lifeless.
Before the man could drive away, the officer grabbed the keys out of the ignition — and noticed a little boy sitting in the backseat. The four-year-old child was the woman’s son.
It was a heartbreaking and disturbing sight to see.
By the time paramedics arrived, both the man and woman were passed out cold.
Authorities snapped photos of the SUV and the three people inside of it. Then, they posted the photos to Facebook — not to vilify the adults, but rather to spread awareness about the horrors of drug use.
Needless to say, the photos are doing their job, leaving viewers across the world shocked and horrified…
One recent afternoon, an East Liverpool, Ohio police officer was recently driving around when he saw an SUV driving erratically before coming to an abrupt halt.
When the officer approached the vehicle, he noticed that the driver appeared intoxicated, with slurred speech and unnatural head movements. The woman in passenger seat was slumped over beside him. The driver said he was taking her to the hospital.
The driver attempted to drive off, but the officer quickly reached into the car and pulled the keys out of the ignition.
That’s when the officer noticed a 4-year-old boy sitting in the backseat.
Both the man and woman had just overdosed on heroin.
Authorities decided to share these horrifying photos on the department’s Facebook page in an effort to raise awareness about the heroin epidemic across the state of Ohio.
According to CBS, heroin use is a problem that is killing at least 23 people in Ohio every week.
Paramedics administered Narcan to the driver and passenger, a drug that counteracts the effects of a heroin overdose. They were transferred to the hospital for treatment and were then arrested.
The City of East Liverpool Police made the following statement:
“This child can’t speak for himself but we are hopeful his story can convince another user to think twice about injecting this poison while having a child in their custody. We are well aware that some may be offended by these images and for that we are truly sorry, but it is time that the non drug-using public sees what we are now dealing with on a daily basis.”